# SDR 2003FA0001078

- Difficulty date: October 10, 2003
- Submitted: October 22, 2003
- Operation: General aviation
- Aircraft: N23FM
- Make and model: Amd FALCON50MYST
- Aircraft serial: 296
- Engine: Garrtt TFE73140
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080039
- Part serial: 15115
- Condition: Leaking
- Location: Engine
- Part time: 1,966 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM P3 VENT LINE, STATIC LEAKAGE. NO LEAKAGE PERMITTED IAW MM.
